# SDR ABXA2011051049

- Difficulty date: April 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CORE COWL T-BRACKET CRACKED AT FIRST RIB O/B OF 2ND FROM AFT END HINGE.  REMOVED AND REPLACED T-BRACKET ON I/B COWL AT FIRST R.B O/B OF 2ND FROM AFT HINGE IAW 767 DRAWING 314T1210.
